MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL WITH MULTI HOLES POROUS 58 MM O.D. SIZE LL FOR USE WITH LL LINERS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. SHELL WITH MULTI HOLES POROUS 58 MM O.D. SIZE LL FOR USE WITH LL LINERS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Brand name: item number 00875201332 item name liner elevated rim 32 mm i.D.Size ll for use with 58 mm o.D.Size ll shell lot # 64360460.Report source: (b)(6).The device will not be returned for analysis as it was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports:  0002648920-2021-00443, 0002648920-2021-00442, 0002648920-2021-00441, 0002648920-2021-00440, 0002648920-2021-00439, 0002648920-2021-00438, 0002648920-2021-00437, 0002648920-2021-00436.
 
Event or Problem Description
It was reported that patient underwent initial hip arthroplasty.Subsequently, patient was revised 2 years post implantation for aseptic loosening.Continuum cup explanted and replaced with a cup from another company.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Corrected: e1 (country).G2: report source new zealand.Radiographs were provided and reviewed an hcp.The review notes the right total hip arthroplasty with possible evidence of metallosis.Suggestion of loosening of the acetabular cup is also noted.Visual examination of the provided pictured identified the shell was explanted and covered in bio debris.No further evaluation can be made from provided photos.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SHELL WITH MULTI HOLES POROUS 58 MM O.D. SIZE LL FOR USE WITH LL LINERS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12960855
Report Number0001822565-2021-03502
Device Sequence Number17498806
Product Code JDI
UDI-Device Identifier00889024151475
UDI-Public(01)00889024151475(17)290630(10)64311163
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875705802
Device Lot Number64311163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight79 KG